# SDR TRAX200600321

- Difficulty date: June 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 21,417 hours, 18,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND CAMLOCK RECEPTACLES AT FS 280 BETWEEN LBL 9 AND RBL 9 (MARKED).  DRILLED OUT FASTENERS AND REMOVED CORRODED ANGE AT FS280,PICKED UP EXISTING FASTENER HOLES IN NEW ANGLE, ALODINED AND INSTALLED ANGEL WET WITH SEALANT AND SOLID RIVETS PER THE CRJ SRM CHAPTERS 51-40-11 AND 51-42-00. JMP7016287FINISHED INSTALLING BLIND FASTENERS AND CAMLOCK RECEPTICLES ON COCKPIT FLOOR LAND AT 280 IAW SRM 51-42-06. SM17032 JOB COMPLETE   (SUPPLEMENTAL SDR 6/22/2006) (SDR CLOSED)
